# SDR LR7A2022051203107

- Difficulty date: May 12, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 40,794 hours, 25,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60032
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5315, FOUND FS880 BULKHEAD WEB CRACKED AT LBL68, WL220. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 0067.			 / PSE# 53-50-07, AD 2012-06-09
